|Unexplained Temperature Spike
Jul 6, 2003
I've been HIV+ for 20 years now, 7 years on meds (Combivir and Viracept). I just finished the third bout of an unexplained temperature spike. It starts with frontal headache and at night my temperature spikes to 104 degrees. Takes about 5 hours to spike and about 10 to settle. I had this happen on May 30, and August 20, 2002, and yesterday (july 4) the temp here was in the 90's. I slept with two blankets with uncontrolled shivers yet no sweating. Any knowledge of this occuring in others? Thank you very much.
| Response from Dr. Henry
That seems unlikely to be due to your HIV medications. A complete history and examination by your HIV/ID doc would be recommended. I would be concerned about an occult infection of other inflammatory process. If your HIV is well controlled (i.e. undetectable HIV level and CD4 count > 350)then it would seem less likely that it is HIV/AIDS related and I would worry about other conditions (abscess, malaria, etc.). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots After Genital Rubbing Worried I Have HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- Can I Take Amoxicillin For Vaginal Infections?
- How Soon After Sex Can You Tell If You Contracted An Std?
- How To Get Rid Of Vaginal Dryness?
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.